# SDR NOCA09907

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 0180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FIRST CLASS EMERGENCY FLOOR LIGHTS DIM THEN EXTINGUISH.  REPLACED FWD BATTERY CHARGER, OPS CHECK OK.
